# SDR UPS99830548

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION AND POPPED RIVETS AROUND FASTENERS ON FLOOR SUPPORT BEAM FS 920 LT SIDE OF FUSELAGE.  FABBED ANGLE ON TIMCO OPS 50017, SHOT PEENED IAW DC8 SRM 51-1-4A.  DRILLED AND SLOTTED CRACK IN FLOORBEAM IAW REO 06663 REV B.  FABBED DOUBLER AND SHIM IAW REO 06663 REV B.  DYE PEN ON STOP DRILL IAW DPS 4707-1, NO CRACK NOTED.  REMOVED AND REINSTALLED LT MLG MANUAL FREE FALL PULLEY IAW DC8 SRM 51-3-0.  INSTALLED REPAIR IAW DC8 SRM 51-1-20D & 51-3-0.
